Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate: is this normal? jaime

Posted by ace on February 17, 2003, at 18:25:28

In reply to Parnate: is this normal?, posted by jaime on February 17, 2003, at 10:54:18

> I started Parnate last Wed. (2/12). From the very first dose, I have felt very fatigued and just want to sleep all the time (have missed work and social activities because of it). Am I supposed to be feeling like this? I thought Parnate was supposed to be activating...

It is supposed to be, but you've just had a paradoxical reaction. It will past almost definately.


> My dosing schedule is 10 mg for 3 days, then 20 for 3, then 30 for 1 week, then 40 thereafter. Tomorrow I'm supposed to start 30 mg but I'm afraid I will be a completely dysfunctional zombie - if it's even possible to be more zombie-like than I already am!

I would personally still raise the dose and ride it out for at least a week. If still zombie-like consider lowering it then. Don't give up -- Parnate is supposed to be a very good drug.

Ace.
Nardil, 90mg.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:201120
URL: http://www.dr-bob.org/babble/20030214/msgs/201247.html